Central Asian Problems of Modern Science and Education


We consider the regular parabolic manifold X and polynomials on it. It is proved regularity of Cartesian product of regular parabolic manifolds and described polynomials.

First Page


Last Page





[1]. Aytuna A. Krone J. Terzioglu T., Complemented infinite type power series subspaces of nuclear Frиchet spaces, Math. Ann. 283 no. 2 (1989), 193-202

[2]. Aytuna A., Sadullaev A., Parabolic Stein Manifolds, Mathematica Scandinavica Vol 114, No 1 (2014) , P. 86-109.

[3]. Aytuna A., Sadullaev A., Polynomials on Parabolic Manifolds, Contemporary mathematics No 662, 2016, pp. 1-22 (arXiv:1504.08092v1 [math.CV] 30 Apr 2015).

[4]. Bedford E. and Kalka M., Foliations and Complex Monge-Ampиre Equations, Comm. Pure Appl. Math. XXX (1977), 543--571.

[5]. Demailly J.P. Mesures de Monge-Ampиre et Caractrisation Geometrique des Variets Algebriques, Mem. Soc. Math. France (N.C.) 19(1985).

[6]. Eremenko A. Hayman W. On Length of Lemniscates, Michigan Math. J., 46(1999), 409-415.

[7]. Foote R.E. Homogeneous Complex Monge-Ampиre Equations and Algebraic Embeddings of Parabolic Manifolds, Indiana University Mathematical Journal, V 39, No4(1990), 1245-1273.

[8]. Forstnerić F. Noncritical holomorphic functions on Stein manifolds, Acta Math. 191 (2003) 143--189

[9]. Griffits P. and King J., Nevanlinna theory and holomorphic mappings between algebraic varieties, Acta mathematica, 130 (1973), 145-220.

[10]. Kalka M., Patrizio G., Splitting Parabolic Manifolds, arxive: 1409.3972v1[mathCV] 13 sept. 2014.

[11]. Plesўniak W., Remarques sur une generalisation de inиgalitи de Bernstein, CR. Acad. Sc. Paris, 284 (1977), 1211-1213.

[12]. Poppenberg M., Tame subspaces of power series spaces, Functional Analysis, Trier- 1994, de Gruyder, Berlin -1996, pp.365-375

[13]. Rudin, W., A geometric criterion for algebraic varieties, J.Math.Mech., V.17, (1968), 671-683.

[14]. Snaebjarnarson A.S. Rapid polynomial approximation on Stein manifolds, arxiv: 1612.06173v1[math.CV] 19 Dec 2016.

[15]. Stoll W., Value distribution on parabolic spaces, Lecture notes, no. 600, Springer, Berlin-Heidelberg-New York -- 1977.

[16]. Stoll W., The characterization of strictly parabolic manifolds, Ann. Scuola Norm. Sup. di Pisa, s. IV VII (1) (1980), 87--154.

[17]. Sadullaev A., Deficient divisors In The Valiron sense, Math. USSR Sbornik Vol. 36(1980), No. 4

[18]. Sadullaev A., Chirka Y.M., Extension of function with polar singularity. Math. Sb., 132:3 (1987),383-390

[19]. Shabat B.V., Introduction to complex analysis, part II, Translations of mathematical monographs Vol. 110, AMS 1992, 371p.

[20]. Vogt D., Charecterisierung der Unterrдume von s, Math. Z. 155,(1977), no 2,



To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.